# SDR ASAA0310113

- Difficulty date: March 7, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546816
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOOR SUPPORT AT BS 994, LEFT BUTTOCK LINE 16 CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM.  (M)
